# SDR CA960923006

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Condition: Blown
- Location: Water Separator
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) WHEN TAKEOFF POWER APPLIED A LOUD POP AND THE RUSH OF AIR WAS HEARD. TAKEOFF WAS REJECTED. DUCT WAS BLOWN OFF WATER SEPARATOR TO THE #1 PACK. REPAIRED.
